MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION MEE-2000A; EVOKED RESPONSE ELECTRIC STIMULATOR

NIHON KOHDEN CORPORATION MEE-2000A; EVOKED RESPONSE ELECTRIC STIMULATOR
Model Number MEE-2000A-DT
Medical Device Problem Codes Connection Problem (2900); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Details of complaint: on (b)(6) 2020, the customer reported the following issue with pc a/dell-7050sff-w10; sn-(b)(4), (registered to mee-2000a-dt-w10) from neurology: during a study in the operating room, the mee-2000-dt performed several instances of switching from disconnecting and then reconnecting to the main unit.Service requested: troubleshooting.Service performed: troubleshooting was performed on (b)(6) 2020.Nk ts remoted into the unit but did not encounter the error.Customer was asked to check for tightness of the lan cable between the main unit and the dt computer and reseated the cable on both ends.Was also asked to depress both the a and b buttons on the base and see if resetting it would fix the problem.Nk ts found that the network was plugged into the "ethernet," which is the default the nk software installer uses.Ts modified the batch file on this machine to say "onboard" then right clicked and ran as administrator (requiring a password), which set the ip static to that nic.Investigation summary: investigation determined the issue poses medium risk.The device was in use on a patient at the time of the incident, but no patient harm was reported.The root cause of the issue was determined to be that the install settings were not changed to user settings.The reported issue does not require further investigation through capa process since the incident occurred due to human error and not due to non-conformance of the nk product.
 
Event or Problem Description
The customer reported that the mee-2000-dt performed several instances of switching from disconnecting and then reconnecting to the main unit during a procedure.

Brand Name
MEE-2000A
Common Device Name
EVOKED RESPONSE ELECTRIC STIMULATOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
1-31-4 nishiochia, shinjuku-ku
attn: shama mooman
tokyo, 161-8 560
JA  161-8560
MDR Report Key10439932
Report Number8030229-2020-00464
Device Sequence Number16881272
Product Code GWF
UDI-Device Identifier00841983103612
UDI-Public00841983103612
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142624
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/21/2020
Report Date (Section F) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMEE-2000A-DT
Device Catalogue NumberMEE-2000A-DT
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/22/2020
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer08/21/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2020
Initial Report FDA Received Date08/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/21/2020